Toggle Main Menu Toggle Search

Open Access padlockePrints

The Solution of Certain Two-Dimensional Markov Models

Lookup NU author(s): Emeritus Professor Isi Mitrani

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Fayolle G, King PJB, Mitrani I

Publication type: Article

Publication status: Published

Journal: Advances in Applied Probability

Year: 1982

Volume: 14

Issue: 2

Pages: 295-308

ISSN (print): 0001-8678

ISSN (electronic): 1475-6064

Publisher: Applied Probability Trust

URL: http://dx.doi.org/10.2307/1426522

DOI: 10.2307/1426522


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share